# SDR USAA2012012400005

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 43,658 hours, 17,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT SEAL BROKEN.  REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT.
